# SDR AALA201808299005

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 14,530 hours, 5,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EMERGENCY LIGHT LENS WAS MISSING.  INSTALLED THE LENS. OPS CHECKED GOOD.
